Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51



Wave field continuation with multiple coverage systems

G. M. Tsibulchik

Institute of Computational Mathematics and Mathematical Geophysics, Acad. Lavrent'ev prosp., 6, Novosibirsk, 630090, Russia. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 4, Pages 385–395, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939406777571030,

Publication History

Published Online:

The inverse problem of wave scattering for a system of data collected at the observation surface with multiple coverage of sources and receivers is considered. It is shown that this redundant data system is equivalent to the configuration studied previously, in which the receiver point coincides with the source point: in both cases the wave field continuation back in time reduces the scattering problem considered in a linearized approximation to the Cauchy problem (that with instantaneously actuated secondary field sources represented by sought-for inhomogeneities) in the reference medium with a "half" value of wave velocity.

Comments (0)

Please log in or register to comment.